Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2019, 6:01 PM EDT for Burlington County, New Jersey. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2019, 6:01 PM EDT (22:01 UTC)
- Expired
- Sep 2, 2019, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
555 WWUS81 KPHI 022201 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 601 PM EDT Mon Sep 2 2019 NJZ018>020-022-027-022245- Northwestern Burlington-Camden-Ocean-Atlantic-Southeastern Burlington- 601 PM EDT Mon Sep 2 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ATLANTIC...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES... At 601 PM EDT, a strong thunderstorm was located near Atsion, or 18 miles southeast of Gloucester City, moving east at 20 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Hammonton, Tabernacle, Shamong, Chesilhurst, Wharton State Forest, Atsion, Chatsworth, Penn State Forest, Wading River and Medford Lakes. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3974 7488 3987 7484 3984 7435 3958 7446 TIME...MOT...LOC 2201Z 281DEG 17KT 3978 7479 $$ Staarmann
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 4:40 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 2, 4:40 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
440 PM EDT Mon Sep 2 2019
.SYNOPSIS...
A cold front will move through the region tonight. Weak high
pressure will then cross over the Mid-Atlantic on Tuesday. Another
cold front will move through the area Wednesday night. Hurricane
Dorian is expected to track along the Carolina coast, passing by the
Mid-Atlantic on Friday before moving quickly off to the northeast.
Another cold front may cross the region next weekend before high
pressure builds in from the northwest.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Showers and thunderstorms moved across the region this morning as a
warm front lifted northward across the area. These have begun to
fill back in as a line of convection has formed across southeast PA
and central NJ ahead of cold front that will work its way across the
CWA tonight. The SPC has placed the northern half of our area under
a Marginal Risk for severe thunderstorms as the atmosphere has
become unstable and conducive to the formation of severe
thunderstorms. CAPE values have approached 1500-2000 J/kg across the
lower Delaware Valley and low-level shear values nearing 30 knots
are working to maintain a discrete nature to storms that do form. We
have seen this with a few of the storms this morning, and this
tendency is expected to continue throughout the afternoon and into
the evening. While a severe outbreak is not expected, there is still
the possibility for a few strong to severe thunderstorms. Several
CAM runs have suggested this trend as well. Given the hodographs
across the area, would not doubt that there could be a few strong
storms with super-cellular tendencies, especially across SE PA and
central/southern NJ. Damaging winds and large hail will be the
primary threat with any of these thunderstorms. Heavy rain will also
accompany some of these storms, though the soil is quite dry and
will likely not encounter issues handling the runoff overall.
Otherwise, highs should remain a slightly warmer than average in the
low to mid 80s. Humidity is much higher today, thus it will feel
much more muggy than the past few days. Winds will largely remain
southwesterly to westerly through the afternoon before switching to
a more northerly direction as the front passes through overnight.
Lows tonight will range from the upper 50s across the southern
Poconos to the mid 60s across Delmarva.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
After the passage of the cold front tonight, Tuesday looks to be a
pleasant day. Perhaps the nicest day this week, depending on what
exactly Hurricane Dorian decides to do. Dry conditions will prevail
with light northerly winds and highs in the low 80s. A drop in
humidity as drier air works its way southward will also lead to a
more refreshing feel to the air. There may be some patchy fog in the
early morning hours, especially over areas that receive appreciable
rainfall this evening.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Tuesday night through Wednesday...Quiet weather Tuesday night as
weak high pressure slides to the east. Increasing cloudiness is
expected ahead of the approaching cold front on Wednesday.
The cold front arrives Wednesday late afternoon evening and crossing
through the region and offshore Wednesday night before slowing and
stalling just to our south. A round of showers and thunderstorms
will accompany the front and will likely develop out ahead of the
front as we will have good surface heating and increasing moisture
along with increasing instability. Hi-res models show a line of
storms developing across the southern Poconos by early afternoon and
then progressing southeastward in advance of the front, which looks
to have additional storm initiation along it. as far as severe
potential goes, there will the be the chance for some storms to
become strong to severe as shear is decent and CAPE rises above
1000J/kg.
Thursday through Saturday...Some uncertainty remains as to the
impact the region will feel from Hurricane Dorian.
By early Thursday, High pressure will be building across the Great
Lakes and off to the north of our area. Hurricane Dorian is forecast
to track along the Carolina coast and then off the Mid-Atlantic
coast on Friday, moving towards the northeast. With the gradient
building between the high to the north and Dorian to the south, we
should see winds start to increase a bit across our area on
Thursday, with the highest winds expected on Friday as the storm
passes to our east. The highest wind speeds are expected close to
the coast and over the coastal waters and may exceed 40 mph.
Precipitation will be another thing we need to keep an eye on as
Dorian tracks offshore. As the storm pushes northward, the size of
the storm is expected to increase as is usually the case in the mid-
latitude. The bands from Dorian are likely to make their way into
our area and we could see some heavy rain fall, which is most likely
to occur across Delmarva, southern New Jersey and along the
immediate coasts. If Dorian remains further offshore, the precip
that falls will be less (as will the winds) but a closer track may
increase the numbers.
Overall, the next day or two will really give us more insight into
just what we can expect with Dorian across our region so it is
something that definitely bears watching.
Saturday night through Monday...Dorian exits quickly to the
northeast and we should also start to see things clear up quickly
across the region. A cold front crosses the region Saturday night
but models suggest it may not have much moisture and will be largely
dry for our area. High pressure will build down from the northwest
for Sunday and Monday, ushering some cooler temps and dry weather to
the region.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon and tonight...MVFR cigs at times with showers and
thunderstorms through the early overnight. Visibility restrictions
with Visbys reducing to 1 mile or less in the strongest
thunderstorms. Visibility restrictions also possible with patchy fog
in the early morning hours. Light and variable winds across the
terminals.
Tuesday...sub-VFR conditions possible with patchy fog in the early
morning. Otherwise, turning VFR through the remainder of the day.
Northerly winds generally below 5 knots.
Outlook...
Tuesday night...Mainly VFR conditions expected. Light south winds
overnight.
Wednesday through Wednesday night... Mainly VFR but with showers and
thunderstorms possible in the afternoon and evening which could
bring brief restrictions. Southwest winds around 10 kt gusting up to
20 kt on Wednesday, switching to northwesterly then northerly
overnight and decreasing.
The forecast beyond Wednesday is highly dependent on the track of
Hurricane Dorian, with higher impacts expected closer to the coast.
Thursday...Mainly VFR conditions expected. MVFR or lower possible in
showers and thunderstorms with the best chances south and east of
KPHL. Northeast winds around 10 to 20 knots with higher gusts,
especially along the coast.
Friday...MVFR or lower conditions possible in showers and
thunderstorms, especially closer to the coast. Gusty northeast winds
15 to 20 knots with higher gusts, especially along the coast.
Friday night through Saturday...MVFR or lower in showers and
thunderstorms Friday night, tapering off late and becoming VFR on
Saturday. Winds turn to the northwest Friday night around 10 to 20
knots, dropping to 10 to 15 knots on Saturday.
&&
.MARINE...
Tonight...sub-SCA conditions expected. Southwesterly winds 10 to 15
knots turning northwesterly by early morning. Seas from 2 to 4 feet
this evening, dropping below 3 feet overnight.
Tuesday...sub-SCA conditions expected. Northeasterly winds 5 to 10
knots turning southeasterly by late afternoon. Seas from 1 to 3
feet.
Outlook...
Tuesday night through Wednesday...Sub-SCA conditions expected.
Southeast winds Tuesday night will turn to the south and then
southwest for Wednesday. Wind speeds around 5 to 10 knots Tuesday
night and then 10 to 15 knots on Wednesday with gusts around 20
knots. Seas 2 to 4 feet.
Thursday through Saturday...Headlines will be needed through much of
this period. Seas and winds will increase in advance of Hurricane
Dorian, which is slated to pass off the Mid-Atlantic coast on
Friday. There remains uncertainty with how close the eye of the
storm will track to the coast but the storm is likely to be close
enough for a prolonged period of high winds and dangerous seas.
Conditions are expected to improve on Saturday, falling below
headline criteria by Saturday night.
Sunday...North to northwest winds around 10 knots. Seas 2 to 3 feet.
Rip Currents...
The long period swell will persist through today, and with southeast
winds turning south, there is a high risk for the formation of
dangerous rip currents through at least this evening.
Onshore is expected late into the day Tuesday. With a drop in the
surf to 3 feet or less and a drop in the dominant wave group period
to below 9 seconds, the high risk for the development of dangerous
rip currents may drop to a moderate risk for tomorrow. Another round
of larger swell and stronger winds associated with Hurricane Dorian
are likely to begin approaching the area by Wednesday, which may
lead to another period of moderate or high risk for the development
of dangerous rip currents.
&&
.TIDES/COASTAL FLOODING...
The high tides remain elevated with the current new moon phase.
While astronomical tides will gradually begin to recede in the
coming days, light onshore winds will also help keep water
levels elevated. As a result, spotty minor tidal flooding
remains possible, especially with the astronomically higher
evening/nighttime high tides. However, most indications are that
any flooding should remain below thresholds needed to trigger
an advisory.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk until 9 PM EDT this evening for NJZ014-
024>026.
DE...High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...None.
MARINE...None.
&&
Synopsis...Meola
Near Term...Davis
Short Term...Davis
Long Term...Meola
Aviation...Davis/Meola
Marine...Davis/Meola
Tides/Coastal Flooding...Hazardous weather outlook, Sep 2, 4:43 PM EDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 443 PM EDT Mon Sep 2 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-032045- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 443 PM EDT Mon Sep 2 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms are possible this afternoon and evening. A few storms may be strong to severe with a primary threat of strong winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-032045- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 443 PM EDT Mon Sep 2 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hurricane Dorian should pass to the south and east later this week. However, it may impact coastal areas with rough surf, dangerous rip currents, and strong winds late this week. Please monitor forecasts for the latest information on Dorian. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-032045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 443 PM EDT Mon Sep 2 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hurricane Dorian should track south and east of the coastal waters late this week. However, it may impact the coastal waters with increased swells, high waves, and strong winds late Thursday through Friday. Please monitor forecasts for the latest information on Dorian. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Sep 2, 4:28 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT Mon Sep 2 2019
NJZ014-020-026-022045-
Eastern Monmouth-Coastal Ocean-Ocean-
428 PM EDT Mon Sep 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
At 428 PM EDT, a strong thunderstorm was located over Brick Township,
or 9 miles north of Toms River, moving east at 30 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Toms River, Lakewood, Manasquan, Point Pleasant Beach, Mantoloking,
Brick Township, Dover Beaches North, Leisure Village East, Leisure
Village, Ramtown, Allenwood, Point Pleasant, Brielle, Spring Lake
Heights, Spring Lake, Sea Girt, Bay Head, South Belmar and West
Belmar.
This includes Garden State Parkway between mile markers 89 and 93.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 3999 7406 3999 7409 4001 7409
4001 7412 3999 7411 4001 7415 4011 7421
4012 7419 4010 7415 4013 7409 4015 7409
4018 7401
TIME...MOT...LOC 2028Z 260DEG 27KT 4009 7413
StaarmannSpecial weather statement, Sep 2, 4:33 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT Mon Sep 2 2019
NJZ018-019-PAZ071-104-022100-
Northwestern Burlington-Camden-Eastern Montgomery-Philadelphia-
433 PM EDT Mon Sep 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...WEST
CENTRAL BURLINGTON...SOUTHEASTERN MONTGOMERY AND PHILADELPHIA
COUNTIES...
At 432 PM EDT, a strong thunderstorm was located over Roxborough, or
near Philadelphia, moving east at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, Mount Laurel, Yeadon, Riverside, Palmyra,
Narberth, Rockledge, Wissinoming, Ramblewood, Germantown, Northeast
Philadelphia, Center City, Cherry Hill Mall, Golden Triangle, Tacony,
Ben Franklin Bridge, Andalusia, Holmesburg and Kensington.
This includes the following highways...
Interstate 295 in New Jersey between mile markers 36 and 39.
Interstate 95 in Pennsylvania between mile markers 20 and 33.
New Jersey Turnpike near exit 4.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3993 7524 4004 7526 4012 7498 4012 7496
4008 7496 4006 7498 4005 7497 4006 7495
3992 7492
TIME...MOT...LOC 2032Z 262DEG 21KT 4000 7519
StaarmannSpecial weather statement, Sep 2, 4:47 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
447 PM EDT Mon Sep 2 2019
MDZ008-PAZ101-022130-
Cecil-Western Chester-
447 PM EDT Mon Sep 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
At 447 PM EDT, a strong thunderstorm was located over Delta, or 15
miles south of Willow Street, moving southeast at 20 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Rising Sun, West Nottingham, Glen Roy, Octoraro, Conowingo, Rock
Springs, Richardsmere, Farmington and Woodlawn.
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
3976 7608 3976 7607 3978 7605 3976 7595
3958 7609 3972 7623
TIME...MOT...LOC 2047Z 300DEG 17KT 3977 7631
StaarmannSpecial weather statement, Sep 2, 5:01 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Mount Holly NJ
501 PM EDT Mon Sep 2 2019
NJZ020-026-022145-
Coastal Ocean-Ocean-
501 PM EDT Mon Sep 2 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 501 PM EDT, a strong thunderstorm was located near Brookville, or
8 miles southwest of Toms River, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Barnegat, Beachwood, Brookville, Bamber Lake, Waretown and Ocean
Acres.
This includes Garden State Parkway between mile markers 67 and 79.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3977 7410 3980 7417 3975 7420 3974 7417
3977 7412 3975 7412 3973 7417 3972 7415
3977 7439 3980 7441 3984 7442 3990 7438
3993 7411 3988 7414 3985 7410 3993 7407
TIME...MOT...LOC 2101Z 274DEG 16KT 3983 7426
StaarmannSpecial weather statement, Sep 2, 5:42 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
542 PM EDT Mon Sep 2 2019
NJZ020-026-022230-
Coastal Ocean-Ocean-
542 PM EDT Mon Sep 2 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 542 PM EDT, a strong thunderstorm was located near Barnegat, or 9
miles south of Toms River, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Barnegat, Brookville, Ocean Acres and Waretown.
This includes Garden State Parkway between mile markers 67 and 76.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3980 7409 3986 7413 3981 7417 3978 7410
3977 7410 3980 7417 3975 7420 3977 7412
3975 7412 3973 7417 3971 7413 3976 7437
3985 7439 3989 7414 3985 7409 3986 7409
3990 7408
TIME...MOT...LOC 2142Z 274DEG 16KT 3981 7420
StaarmannSpecial weather statement, Sep 2, 6:01 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 601 PM EDT Mon Sep 2 2019 NJZ018>020-022-027-022245- Northwestern Burlington-Camden-Ocean-Atlantic-Southeastern Burlington- 601 PM EDT Mon Sep 2 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ATLANTIC...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES... At 601 PM EDT, a strong thunderstorm was located near Atsion, or 18 miles southeast of Gloucester City, moving east at 20 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Hammonton, Tabernacle, Shamong, Chesilhurst, Wharton State Forest, Atsion, Chatsworth, Penn State Forest, Wading River and Medford Lakes. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3974 7488 3987 7484 3984 7435 3958 7446 TIME...MOT...LOC 2201Z 281DEG 17KT 3978 7479 Staarmann
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:32 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 24 hr |
| Sep 2, 12:05 PM EDT | Special Marine Warning | PHI | 40 min | |
| Sep 2, 12:14 PM EDT | Special Weather Statement | PHI | Monmouth | 16 min |
| Sep 2, 12:35 PM EDT | Special Weather Statement | PHI | Somerset | 40 min |
| Sep 2, 1:15 PM EDT | Special Weather Statement | PHI | Morris | 45 min |
| Sep 2, 1:31 PM EDT | Special Weather Statement | PHI | Mercer | 29 min |
| Sep 2, 1:56 PM EDT | Special Weather Statement | PHI | Union | 19 min |
| Sep 2, 2:01 PM EDT | Special Weather Statement | PHI | Monmouth | 44 min |
| Sep 2, 4:28 PM EDT | Special Weather Statement | PHI | Monmouth | 17 min |
| Sep 2, 4:56 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth | 78 min |
| Sep 2, 5:01 PM EDT | Special Weather Statement | PHI | Ocean | 44 min |
| Sep 2, 5:29 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 2, 5:42 PM EDT | Special Weather Statement | PHI | Ocean | 48 min |
| Sep 2, 6:06 PM EDT | Flash Flood Warning | PHI | Ocean | 2 hr |
| Sep 2, 6:49 PM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Sep 2, 6:52 PM EDT | Special Marine Warning | PHI | 113 min | |
| Sep 2, 8:07 AM EDT | Special Weather Statement | PHI | Chester | 38 min |
| Sep 2, 8:45 AM EDT | Special Weather Statement | PHI | Montgomery | 45 min |
| Sep 2, 9:26 AM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 49 min |
| Sep 2, 1:07 PM EDT | Special Weather Statement | PHI | Bucks | 38 min |
| Sep 2, 2:54 PM EDT | Special Weather Statement | PHI | Chester | 51 min |
| Sep 2, 4:33 PM EDT | Special Weather Statement | PHI | Philadelphia | 27 min |
| Sep 2, 6:31 PM EDT | Special Weather Statement | PHI | Lehigh | 44 min |
| Sep 2, 7:10 PM EDT | Special Weather Statement | PHI | Berks | 35 min |
| Sep 2, 7:28 PM EDT | Special Weather Statement | PHI | Berks | 47 min |
| Sep 2, 4:47 PM EDT | Special Weather Statement | PHI | Cecil | 43 min |
| Sep 2, 7:04 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 41 min |
| Sep 2, 7:48 PM EDT | Special Weather Statement | PHI | Caroline | 42 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.